# SDR A6WA200440047

- Difficulty date: April 19, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Open
- Location: Ground Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, EXPERIENCED EXTREMELY LOUD NOISE FROM NOSE OF AIRCRAFT.  RETURN TO FIELD.  FOUND GROUND SERVICE DOOR OPEN.  INSPECTED AND NO DAMAGE NOTED.  CLOSED AND SECURED DOOR.  NO FURTHER OCCURRENCES OR DEFECTS.  (M)
